# SDR DALA2016110708354

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 48,267 hours, 16,073 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Indicator
- Condition: Missing
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER GEAR AND FLAP RETRACTION L HYD QTY MSG FOLLOWED BY L HYD SYS PRESS MSG/LIGHT.  FOLLOWED QRH AND CONTACTED DISP/MX.  L SYS QTY REMAINED AT 0.00 L HYD SYS PRESSURE REMAINED NORMAL 3200PSI AFTER WE PUT GEAR DOWN THE TU FAILED WENT AROUND AND COMPLETED QRH PROCEDURES.  FOUND DPI MISSING INDICATOR ON LT EDP PRESS AND CASE DRAIN MODULE CAUSING HYD LOSS.  REPLACED SAME PER AMM 29-11.  NEEDS LK CK.  REMOVED BOTH FILTERS FROM CASE DAIN MODULE LT PYLON NEEDS NEW ONES.  INSTALLED AND CW LK CK.  R&R PTU PER AMM 29-22.
